# SDR USAA2013091200006

- Difficulty date: August 26, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472195202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION FOUND ON FLOOR SUPPORT  BETWEEN FRAMES 67+10" - 70,  S23R, -Y512.  REPLACED FLOOR SUPOPRT IAW SRM 51-72-11 &  DWG  D53472780.
